Alert archive / Montana / Winter Weather Advisories in 2011
Winter Weather Advisory 21, NWS Great Falls, MT
NWS Great Falls, MT issued this winter weather advisory at Feb 19, 2011, 4:14 AM MST. It took effect at Feb 19, 2011, 5:00 PM MST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2011, 4:14 AM MST (11:14 UTC)
- In effect from
- Feb 19, 2011, 5:00 PM MST
- Expired
- Feb 20, 2011, 11:56 AM MST
- In force
- 19 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
418 WWUS45 KTFX 191114 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 414 AM MST SAT FEB 19 2011 MTZ015-055-191915- /O.UPG.KTFX.WS.A.0004.110219T1200Z-110221T0000Z/ /O.NEW.KTFX.WW.Y.0021.110220T0000Z-110221T0000Z/ /O.NEW.KTFX.WS.W.0010.110220T0000Z-110221T0000Z/ MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 414 AM MST SAT FEB 19 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY FOR ELEVATIONS ABOVE 6000 FEET... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY FOR ELEVATIONS BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. A WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 6000 FEET HAS ALSO BEEN ISSUED. THIS WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 6000 FEET FOR IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: ACCUMULATING SNOWFALL WILL DEVELOP LATE THIS AFTERNOON AND WILL CONTINUE THROUGH SUNDAY. THE HEAVIEST SNOW IS EXPECTED TONIGHT THROUGH SUNDAY MORNING. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATION OF 7 TO 14 INCHES IS EXPECTED FOR ELEVATIONS ABOVE 6000 FEET...WITH 3 TO 6 INCHES EXPECTED BELOW 6000 FEET. * VISIBILITY: VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN BANDS OF HEAVIER SNOW. * ELEVATIONS: HEAVY SNOW IS EXPECTED AT TIMES ABOVE 6000 FEET. * LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-191915- /O.NEW.KTFX.WS.W.0010.110220T0000Z-110221T0000Z/ /O.NEW.KTFX.WW.Y.0021.110220T0000Z-110221T0000Z/ BEAVERHEAD- INCLUDING THE FOLLOWING LOCATIONS...DILLON...MONIDA PASS 414 AM MST SAT FEB 19 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY FOR ELEVATIONS ABOVE 6000 FEET... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY FOR ELEVATIONS BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. A WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 6000 FEET HAS ALSO BEEN ISSUED. THIS WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 6000 FEET FOR SNOW IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. * TIMING AND MAIN IMPACT: ACCUMULATING SNOWFALL WILL DEVELOP LATE THIS AFTERNOON AND WILL CONTINUE THROUGH SUNDAY. THE HEAVIEST SNOW IS EXPECTED TONIGHT THROUGH SUNDAY MORNING. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATION OF 7 TO 14 INCHES IS EXPECTED FOR ELEVATIONS ABOVE 6000 FEET...WITH 3 TO 6 INCHES EXPECTED BELOW 6000 FEET. * VISIBILITY: VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN BANDS OF HEAVIER SNOW. * ELEVATIONS: HEAVY SNOW IS EXPECTED AT TIMES ABOVE 6000 FEET. * LOCATIONS AFFECTED INCLUDE: DILLON...MONIDA PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012>014-048>054-191915- /O.NEW.KTFX.WW.Y.0021.110220T0000Z-110221T0000Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...CHOTEAU... FAIRFIELD...STANFORD...JUDITH GAP...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS 414 AM MST SAT FEB 19 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. * TIMING AND MAIN IMPACT: ACCUMULATING SNOW WILL DEVELOP THIS EVENING AND CONTINUE THROUGH SUNDAY. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATION OF 4 TO 8 INCHES IS EXPECTED AT HIGHER ELEVATIONS...2 TO 4 INCHES AT LOWER ELEVATIONS. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...WHITE SULPHUR SPRINGS...STANFORD...JUDITH GAP...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...BIG SANDY...FORT BENTON...GREAT FALLS...KINGS HILL PASS...TOWNSEND...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
4 follow-up statements
664 WWUS45 KTFX 191910 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1210 PM MST SAT FEB 19 2011 MTZ008-015-055-200600- /O.CON.KTFX.WS.W.0010.110220T0000Z-110221T0000Z/ /O.CON.KTFX.WW.Y.0021.110220T0000Z-110221T0000Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...DILLON...MONIDA PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE 1210 PM MST SAT FEB 19 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY FOR ELEVATIONS ABOVE 6000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY FOR ELEVATIONS BELOW 6000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. A WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 6000 FEET REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. * TIMING AND MAIN IMPACT: ACCUMULATING SNOWFALL WILL DEVELOP LATE THIS AFTERNOON AND WILL CONTINUE THROUGH SUNDAY. THE HEAVIEST SNOW IS EXPECTED TONIGHT THROUGH SUNDAY MORNING. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATION OF 7 TO 14 INCHES IS EXPECTED FOR ELEVATIONS ABOVE 6000 FEET...WITH 3 TO 6 INCHES EXPECTED BELOW 6000 FEET. * VISIBILITY: VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN BANDS OF HEAVIER SNOW. * ELEVATIONS: HEAVY SNOW IS EXPECTED AT TIMES ABOVE 6000 FEET. * LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...ENNIS... NORRIS HILL...RAYNOLDS PASS...AND TWIN BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012>014-048>054-200600- /O.CON.KTFX.WW.Y.0021.110220T0000Z-110221T0000Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...CHOTEAU... FAIRFIELD...STANFORD...JUDITH GAP...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS 1210 PM MST SAT FEB 19 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST SUNDAY. * TIMING AND MAIN IMPACT: ACCUMULATING SNOW WILL DEVELOP THIS EVENING AND CONTINUE THROUGH SUNDAY. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATION OF 4 TO 8 INCHES IS EXPECTED AT HIGHER ELEVATIONS...2 TO 4 INCHES AT LOWER ELEVATIONS. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...WHITE SULPHURSPRINGS...STANFORD...JUDITH GAP...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...BIG SANDY...FORT BENTON...GREAT FALLS...KINGS HILL PASS...TOWNSEND...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...AND ROGERS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
411 WWUS45 KTFX 200440 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 940 PM MST SAT FEB 19 2011 MTZ008-015-055-201200- /O.CON.KTFX.WS.W.0010.000000T0000Z-110221T0000Z/ /O.CON.KTFX.WW.Y.0021.000000T0000Z-110221T0000Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...DILLON...MONIDA PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE 940 PM MST SAT FEB 19 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY FOR ELEVATIONS ABOVE 6000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY FOR ELEVATIONS BELOW 6000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY. A WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 6000 FEET REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY. * TIMING AND MAIN IMPACT: ACCUMULATING SNOWFALL WILL CONTINUE THROUGH SUNDAY. THE HEAVIEST SNOW IS EXPECTED TONIGHT THROUGH SUNDAY MORNING. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATION OF 7 TO 14 INCHES IS EXPECTED FOR ELEVATIONS ABOVE 6000 FEET...WITH 3 TO 6 INCHES EXPECTED BELOW 6000 FEET. * VISIBILITY: VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN BANDS OF HEAVIER SNOW AND AREAS OF BLOWING SNOW. * ELEVATIONS: HEAVY SNOW IS EXPECTED AT TIMES FOR ELEVATIONS ABOVE 6000 FEET. * LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...DILLON... MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS... TWIN BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012>014-048>054-201200- /O.CON.KTFX.WW.Y.0021.000000T0000Z-110221T0000Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...CHOTEAU... FAIRFIELD...STANFORD...JUDITH GAP...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS 940 PM MST SAT FEB 19 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY. * TIMING AND MAIN IMPACT: ACCUMULATING SNOW WILL CONTINUE THROUGH SUNDAY. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATION OF 4 TO 8 INCHES IS EXPECTED AT HIGHER ELEVATIONS...2 TO 4 INCHES AT LOWER ELEVATIONS. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...WHITE SULPHUR SPRINGS...STANFORD...JUDITH GAP...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...BIG SANDY...FORT BENTON... GREAT FALLS...KINGS HILL PASS...TOWNSEND...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
081 WWUS45 KTFX 201024 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 324 AM MST SUN FEB 20 2011 MTZ008-015-055-202200- /O.CON.KTFX.WS.W.0010.000000T0000Z-110221T0000Z/ /O.CON.KTFX.WW.Y.0021.000000T0000Z-110221T0000Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...DILLON...MONIDA PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE 324 AM MST SUN FEB 20 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR ELEVATIONS ABOVE 6000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR ELEVATIONS BELOW 6000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 6000 FEET REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING AND MAIN IMPACT: ACCUMULATING SNOWFALL WILL CONTINUE THROUGH TODAY. SNOW WILL DIMINISH DURING THE AFTERNOON. * SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES FOR ELEVATIONS ABOVE 6000 FEET...WITH 2 TO 4 INCHES EXPECTED BELOW 6000 FEET. * LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...DILLON... MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS... TWIN BRIDGES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012>014-048>054-202200- /O.CON.KTFX.WW.Y.0021.000000T0000Z-110221T0000Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...CHOTEAU... FAIRFIELD...STANFORD...JUDITH GAP...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS 324 AM MST SUN FEB 20 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING AND MAIN IMPACT: ACCUMULATING SNOW WILL CONTINUE THROUGH TODAY. * SNOW ACCUMULATIONS: ADDITIONAL SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED AT HIGHER ELEVATIONS...1 TO 3 INCHES AT LOWER ELEVATIONS. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...WHITE SULPHUR SPRINGS...STANFORD...JUDITH GAP...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...BIG SANDY...FORT BENTON... GREAT FALLS...KINGS HILL PASS...TOWNSEND...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
534 WWUS45 KTFX 201856 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1156 AM MST SUN FEB 20 2011 MTZ008-015-055-202000- /O.CAN.KTFX.WS.W.0010.000000T0000Z-110221T0000Z/ /O.CAN.KTFX.WW.Y.0021.000000T0000Z-110221T0000Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...DILLON...MONIDA PASS... ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE 1156 AM MST SUN FEB 20 2011 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING. THE WINTER WEATHER ADVISORY HAS ALSO BEEN CANCELLED. LIGHT SNOW IS GRADUALLY DIMINISHING AND ONLY MINOR ADDITIONAL ACCUMULATIONS ARE EXPECTED. AS A RESULT... THE WINTER WEATHER HIGHLIGHTS HAVE BEEN CANCELLED. $$ MTZ012>014-048>054-202000- /O.CAN.KTFX.WW.Y.0021.000000T0000Z-110221T0000Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...CHOTEAU... FAIRFIELD...STANFORD...JUDITH GAP...LEWISTOWN... LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS 1156 AM MST SUN FEB 20 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW IS GRADUALLY DIMINISHING AND ONLY MINOR ADDITIONAL ACCUMULATIONS ARE EXPECTED. AS A RESULT... THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter weather advisory went out at Feb 18, 10:55 PM MST, 5 hours 19 minutes earlier.
Area forecast discussion, Feb 18, 10:55 PM MST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1055 PM MST FRI FEB 18 2011 ...UPDATE TO AVIATION... .DISCUSSION... TONIGHT THROUGH SUNDAY...THE UNSETTLED AND COLD WEATHER PATTERN THAT HAS SET UP OVER THE REGION WILL CONTINUE THROUGH THE WEEKEND. FOR TONIGHT...SCATTERED SNOW SHOWERS WEST OF THE DIVIDE WILL CONTINUE TO MOVE NORTHEAST AND INTO CENTRAL MONTANA DURING THE LATE AFTERNOON/EARLY EVENING HOURS. MOST AREAS WILL ONLY SEE A DUSTING SNOW FROM THESE SNOW SHOWERS...BUT A FEW LOCATIONS COULD SEE A QUICK INCH OF SNOWFALL FROM THE HEAVIER SNOW SHOWERS. OVERNIGHT LOWS WILL BE ON THE COLD SIDE OVER NORTH CENTRAL MONTANA...AND FOR NOW...NO WIND CHILL ADVISORY WILL BE ISSUED BUT WE WILL CONTINUE TO MONITOR IT CLOSELY. FOR SATURDAY THROUGH SUNDAY...THINGS BECOME A BIT MORE ACTIVE OVER SOUTHWEST MONTANA. AN AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN IDAHO SATURDAY AFTERNOON/NIGHT. THE TRACK OF THIS SURFACE LOW WILL ALLOW FOR SNOW TO DEVELOP OVER SOUTHWEST MONTANA SATURDAY MORNING AND THEN CONTINUE INTO SUNDAY AFTERNOON. THE HEAVIEST SNOW IS EXPECTED TO FALL ON SATURDAY NIGHT. THERE IS THE POTENTIAL THAT A FEW MOUNTAIN LOCATIONS COULD EXCEED A 12 OR 24 HOUR WARNING CRITERIA SNOW AMOUNT...THUS A WINTER STORM WATCH HAS BEEN ISSUED FOR THE MOUNTAINS IN MADISON AND GALLATIN COUNTIES. OVER NORTH CENTRAL MONTANA...SNOW ACCUMULATIONS WILL GENERALLY BE LESS THAN AN INCH OR SO FOR MOST AREAS...BUT COULD RANGE FROM 4 TO 7 INCHES IN THE LITTLE BELT MOUNTAINS...THUS A WINTER WEATHER ADVISORY MIGHT BE NEEDED FOR A PORTION OF CENTRAL MONTANA. OVERALL TEMPERATURES WILL REMAIN COLD OVER THE NORTH...AND WIND CHILLS COULD ONCE AGAIN MEET ADVISORY CRITERIA IN THE HAVRE AND CHINOOK AREAS ON SATURDAY NIGHT. BRUSDA SUNDAY NIGHT THROUGH FRIDAY...MODELS SHOW A LOW PRESSURE SYSTEM MOVING OFF TO THE EAST TO BEGIN THE PERIOD. SOME LINGERING MOISTURE OVER SOUTHWEST MONTANA MAY PROVIDE FOR A COUPLE SHOWERS VERY EARLY MONDAY MORNING. A STRONG PACIFIC LOW LOOKS TO MOVE INTO THE REGION LATER TUESDAY AND HEAD SOUTH OF MONTANA TOWARDS THE GREAT BASIN. WITH PLENTY OF MOISTURE IN TOW...HAVE INCREASED POPS OVER MUCH OF THE REGION FOR WEDNESDAY. WITH THE EXPECTED TRACK OF THE LOW WELL SOUTH OF MONTANA...EXPECT NORTH-CENTRAL MONTANA TO STAY SOMEWHAT DRIER. THIS LARGE LOW PRESSURE SYSTEM LOOKS TO AFFECT THE REGION THROUGH FRIDAY KEEPING THE CHANCE OF PRECIPITATION IN THE FORECAST. TEMPERATURES WILL BECOME MUCH COLDER STARTING WEDNESDAY WITH HIGHS DROPPING INTO THE SINGLE DIGITS AND LOWS BELOW ZERO IN MANY NORTH CENTRAL MONTANA LOCATIONS. && .AVIATION... UPDATED 555Z. PATCHY LIGHT SNOW AND WIDESPREAD LOW CEILINGS WILL CONTINUE ACROSS THE AREA AS MOIST FLOW ALOFT CONTINUES TO OVERRIDE THE COLD SURFACE AIRMASS OVER CENTRAL MONTANA. CEILINGS ARE EXPECTED TO LOWER AND SOME FOG DEVELOPMENT IS POSSIBLE ACROSS NORTH CENTRAL AND CENTRAL MONTANA. KBZN WILL LIKELY REMAIN OUT OF THE LOWER CEILINGS AND VFR CONDITIONS ARE EXPECTED TO PREVAIL THERE FOR THE NEXT 24 HOURS. MOUNTAIN OBSCURATIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS. THE NEXT ROUND OF SNOWFALL WILL LIKELY IMPACT THE AREA AROUND THE END OF THE TAF FORECAST HOWEVER CONFIDENCE IS TOO LOW AT THIS POINT FOR A SUGGESTED START TIME. SUK && .PRELIMINARY POINT TEMPS/POPS... GTF -12 6 -9 11 / 30 20 40 20 CTB -19 4 -14 8 / 20 20 20 20 HLN 4 18 1 20 / 30 30 40 30 BZN 9 24 4 20 / 40 40 70 50 WEY 6 27 2 21 / 30 60 80 80 DLN 15 31 10 23 / 30 40 70 50 HVR -17 1 -14 4 / 30 20 10 20 LWT -6 9 -8 9 / 30 30 40 30 && .TFX WATCHES/WARNINGS/ADVISORIES... ...WINTER STORM WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR ELEVATIONS ABOVE 5000 FEET FOR GALLATIN AND MADISON COUNTIES... && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 18, 2:17 PM MST, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 217 PM MST FRI FEB 18 2011 MTZ015-055-192130- MADISON-GALLATIN- 217 PM MST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER STORM WATCH IS IN EFFECT FROM EARLY SATURDAY MORNING THROUGH SUNDAY AFTERNOON FOR ELEVATIONS ABOVE 5000 FEET. ACCUMULATING SNOW IS A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008>014-044>054-192130- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- 217 PM MST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 4:14 AM MST | Winter Storm Warning | TFX | 32 hr |
Nearby
Winter Weather Advisories in Montana, 2011Every winter weather advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.